To rfblm6: I completley disagree with you. I'm a healthy 25 year old gymnast and have always been healthy and take different vitamins/supplements everyday one being vitamin D and always have (my parents are health nuts) I'm not deficient in vitiamin D and never have been. Never been deficient in any nutrient. I don't even drink alcohol or sodas. Do you think it's just a coincidince that myself as well as THOUSANDS of other women have all the same symptoms after getting Mirena insterted? With all due respect I'm guessing you never went through months of insomnia, panic attacks, hair falling out, depression, hot flashes, burning skin, thoughts of suicide, dry eyes, dry mouth, horrible cramping and blood clots the size of a silver dollars. I NEVER experienced these symptoms at all in my life! I started gymnastics at age 5 and have been doing it ever since as well as having a very healthy diet. If you would have done your research as you claim to have done you would find out that synthetic hormones found in birth control of any kind suppress many womens progesterone receptors. In addition do you realize when the progesterone/estrogen ratio is off it kick starts thyroid, adrenal and auto immune problems in women. the only way women can produce progesterone naturally is by having a period/ovulation. no ovulation, no progesterone. no progesterone = many adverse side effects. What does Mirena do? suppress ovulation so you don't get pregnant. I personally have seen specialist and the only thing that is wrong is i'm not making any progesterone and that is proven to be affected by synthetic hormones. Next time do your research instead of telling thousands of women who have been suffereing that it isn't caused from Mirena when the one thing we have in common is having that piece of crap put in us. I'm currently doing hormone replacement therapy because of what mirena did so don't tell me and these other women that mirena isn't the cause. Do you research next time or better yet don't comment on things you haven't gone through or understand. Thank you.